Good to see. I have no kidney comments for you. But, when those fires were in your neighborhood recently I was wondering how you were doing with that mess of a situation.
I can’t help much with the kidney issues either, but it’s certainly good to see you in here again. Thanks for stopping in, and let us know how your doing; other than the obvious renal problems.
I am not sure how long it has been since you completed tx but tx could be the culprit. I asked a similar question a while back and was told that all the Riba can overload our kidneys. Along with Peg,. ADs, etc. When our Kidneys our overloaded our body receives too much uric acid. Uric Acid can cause Gout/Arthritis or joint pain. Just Google “Kidney’s and Joint Pain” I was told to eat a lot of cherries.
the mayo clinic says (and I have no idea where they got the data) that tx with riba and interferon alfa-2b can worsen existing kidney issues.
Of course, interferon alpha is used, along with other drugs, to treat kidney cancer... So go figure.
Hep C in and of itself can cause kidney problems.
Kidney stones can also be caused by high levels of vitamin c, and I believe, by combinations of caffeine and calcium. Some drugs (like topamax) can exacerbate the tendency to form stones.